# SDR 2A6D20240320001

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,294 hours, 11,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 350A62114821
- Condition: Corroded
- Location: Zone 100
- Part time: 9,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION LOCATED ON FWD. L/H SIDE STIFFENER OF MASTER ELECTRICAL BOX.
